# SDR 07FDEA02489

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC1113501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF LOWER SKIN ON LT AILERON FOUND TOP SKIN TO BE CORRODED UNDER FINGER DOUBLERS AND T/E WEDGE.  REMOVED AND REPLACED SKIN IAW DC-10/MD-10 SRM 51-35-01 VOL II AND 51-35-02 VOL II.
